# SDR 2009FA0001016

- Difficulty date: October 29, 2009
- Submitted: December 4, 2009
- Operation: General aviation
- Aircraft: N46PD
- Make and model: Cessna 182S
- Aircraft serial: 18280834
- Aircraft time: 635 hours
- Engine: Lyc IO540AB1A5
- Engine time: 635 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Engine
- Part time: 635 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ON START UP AND TAXI OUT OF THE ACFT, THE EXHAUST AND INTAKE VALVES STUCK.  THIS CAUSED BOTH PUSH RODS TO BEND.  AND THE LIFTER PLUNGER WAS LOCKED UP UPON FURTHER INSP.  THE ENG WAS USING W100 OIL AND HAD ONLY 634.8 HOURS SINCE NEW.
